@Article{JMS-49-23, author = {Mengkun and Zhu and ZMK900116@163.com and 7106 and School of Mathematical Science, Huaqiao University, Quanzhou 362021, Fujian, P.R. China and Mengkun Zhu and Xinzhong and Huang and huangXZ@hqu.edu.cn and 7107 and School of Mathematical Science, Huaqiao University, Quanzhou 362021, Fujian, P.R. China and Xinzhong Huang}, title = {The Distortion Theorems for Harmonic Mappings with Negative Coefficient Analytic Parts}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {1}, pages = {23--32}, abstract = {

Some sharp estimates for coefficients, distortion and the growth order are obtained for harmonic mappings $f \in TL^{\alpha}_H,$ which are locally univalent harmonic mappings in the unit disk $\mathbb{D}:=\{z:|z|<1\}.$ Moreover, denoting the subclass $TS^{\alpha}_H$ of the normalized univalent harmonic mappings, we also estimate the growth of $|f|,$ $f \in TS^α_H,$ and their covering theorems.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n1.16.03}, url = {http://global-sci.org/intro/article_detail/jms/985.html} }